Two-sided exit problems in the ordered risk model
Pierre-Olivier Goffard ()
Additional contact information
Pierre-Olivier Goffard: UC Santa Barbara - University of California [Santa Barbara] - UC - University of California
Post-Print from HAL
Abstract:
The insurance risk model in the presence of two horizontal absorbing barriers is considered. The lower barrier is the usual ruin barrier while the upper one corresponds to the dividend barrier. The distribution of two first-exit times of the risk process from the strip between the two horizontal lines is under study. The claim arrival process is governed by an Order Statistic Point Process (OSPP) which enables the derivation of formulas in terms of the joint distribution of the order statistics of a sample of uniform random variables.
Keywords: Order statistic property; Joint distribution of order statistics; Finite-time ruin probabilities; First-exit time; Risk theory; ueywordsX Order statistic property (search for similar items in EconPapers)
Date: 2019-06
Note: View the original document on HAL open archive server: https://hal.science/hal-01528204v2
References: View references in EconPapers View complete reference list from CitEc
Citations:
Published in Methodology and Computing in Applied Probability, 2019, 21 (2), pp.539-549. ⟨10.1007/s11009-017-9606-z⟩
Downloads: (external link)
https://hal.science/hal-01528204v2/document (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-01528204
DOI: 10.1007/s11009-017-9606-z
Access Statistics for this paper
More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().